# SDR AALA20100714DFW08

- Difficulty date: July 13, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 36,856 hours, 5,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 38C ESCAPE PATH LIGHT HAS 1 LAMP INOPERATIVE.  REPLACED LAMP FOR ESCAPE PATH LIGHT AT SEAT 38C.  OPS CHECKED NORMAL.
